# SDR CAL950688

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Part time: 30,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DHN - FLT MIDD - INSPECTION FOUND A 4 INCH CRACK IN FORWARD CARGO DOOR FORWARD BOTTOM CORNER FRAME.  THE CRACK WAS STOP-DRILLED.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 52-30-02.  (X)
